MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. SPIDER CERVICAL PLATING SYSTEM; SCREWDRIVER

XTANT MEDICAL HOLDINGS, INC. SPIDER CERVICAL PLATING SYSTEM; SCREWDRIVER
Model Number N60000160
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was notified of a product complaint on 04/24/2025.It was reported that a system screwdriver was requested to be replaced.Detalis from the complainant were provided on 04/29/2025, which informed the manufacturer that the system screwdriver was requested to be replaced due it breaking during surgery.There were no reported patient complications or delays in procedure associated with this complaint.A return authorization was issued for the return of the complaint instrument, which was received at the manufacturer for assessment on 04/29/2025.
 
Additional Manufacturer Narrative
The manufacturer was made aware of this complaint on 04/24/2025 despite the surgery happening on (b)(6) 2025.Additionally, the complainant did not provide any details as to what the complaint was until 04/29/2025.Therefore, the complaint was not assessed as reportable until 04/29/2025 and will be submitted 30 days from 04/29/2025.The visual assessment showed an instrument with surface scratches and as reported, the distal tip of the system screwdrivers distal tip was fractured and missing from the device.A functionality assessment was unable to be performed due to the damaged condition of the screwdriver, which was removed from distributable inventory.A dhr review was performed for the instrument lot and there were no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.The system screwdriver has been available for distribution since 07/18/2016.There has been one other complaint of similar nature in the past 12 months.The manufacturer will continue to monitor this instrument for complaints from the field.

Brand Name
SPIDER CERVICAL PLATING SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser ln.
belgrade, MT 59714
4069245878
MDR Report Key22097721
Report Number3005031160-2025-00019
Device Sequence Number15314857
Product Code LXH
UDI-Device IdentifierM697N600001601
UDI-PublicM697N600001601
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K170224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberN60000160
Device Lot Number7396-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexUnknown